i have been taking tramadol for about a year about 300 mg a day everyday and i have stopped taking it my last dose was yesterday at 8pm and i was wondering if i will be going through withdrawls and when will they start ..
Dear Mommie, I am not trying to scare you, but tramadol should be tapered off of, because some people seize when it is suddenly stopped. Please contact your doctor immediately for a taper schedule, it is unsafe to stop it suddenly. You may not have a seizure, but the risk is there. If you will google the COWS sheet or clinical opiate withdrawal scale, it will list the symptoms of opiate withdrawal, usually people start to feel opiate withdrawal at about 12 to 24 hours for short term opiates or opoids which tramadol is. Some who quit tramadol also seem to experience depression, as it can work in the brain as an antidepressant also. Please have your doctor guide you through this difficult time. I hope that you are fine and will continue to stay that way. If you have no intention of contacting your doctor, please at least be very careful driving, or doing anything dangerous, like swimming by yourself or operating machinery until a few weeks have passed without incidence.
Again, not trying to scare you, just want you to know there is a risk of seizure and depression if you abruptly stop tramadol. Pattishan
Hi,why do you have to quit Tramal ? Was it perscribed for your pain and now you are pain free? Giving elaborate explinations for your condition,can help others find you sulotions and great advice.Please,add more information and you'll get the answers you searching for.best wishes..
Hi, sorry i didn't come across your question until now. I don't know what help my response will be now? I came off tramadol last year. I was abusing them and taking up to 1000mg a day. I tapered down over a few months and then when i got down to 400mg i stopped completely. I stayed with a friend whilst i withdrew and to be honest i expected it to be worse than it was. There was one incident when i passed out and was bradycardic but luckily my friend (who is medically trained) monitored me until i came round and hour or 2 later. The worst thing i found was the lethargy and weakness. I was also quite depressed and emotional while withdrawing. Everyone is different though and i guess the length of time you have used them and the dose will impact your recovery. How are you doing now on day 4? Good luck with your recovery!
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've been on tramadol 50mg now for about 7 years. I've had 2 seizure's so far from tramadol and I'm?
Posted 21 Apr 2010 • 7 answers
Posted 26 Sep 2010 • 6 answers
Posted 26 Nov 2011 • 1 answer
Posted 1 Mar 2012 • 2 answers
Posted 21 Nov 2014 • 3 answers